EconPapers    
Economics at your fingertips  
 

Study on the Concreate Model for the Development of Supergeometry as a New Category of Supermanifolds

Khondokar M. Ahmed
Additional contact information
Khondokar M. Ahmed: Department of Mathematics, University of Dhaka, Dhaka-1000, Bangladesh

International Journal of Research and Scientific Innovation, 2024, vol. 11, issue 8, 383-392

Abstract: In this present paper sheaves notion of GH supermanifolds graded manifolds morphism Z-expansion functions of variables BLm,n in sheaves of graded commutative BL-algebra G-supermanifolds topologies of rings of -functions are studied. We establish a theorem demonstrating that the Z-expansion on an isometry ontoits image and prove a related metric isomorphism.

Date: 2024
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
https://www.rsisinternational.org/journals/ijrsi/d ... -issue-8/383-392.pdf (application/pdf)
https://rsisinternational.org/journals/ijrsi/artic ... y-of-supermanifolds/ (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bjc:journl:v:11:y:2024:i:8:p:383-392

Access Statistics for this article

International Journal of Research and Scientific Innovation is currently edited by Dr. Renu Malsaria

More articles in International Journal of Research and Scientific Innovation from International Journal of Research and Scientific Innovation (IJRSI)
Bibliographic data for series maintained by Dr. Renu Malsaria ().

 
Page updated 2025-03-19
Handle: RePEc:bjc:journl:v:11:y:2024:i:8:p:383-392